Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 302, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 30, 2007, 6:33 PM CDT for Madison County, Mississippi. It was in force for 18 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2007, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 30, 2007, 6:51 PM CDT
- In force
- 18 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:37 PM CDT | HAIL 0.75 | Madison, MS | PEA TO NICKEL HAIL REPORTED BY FIRE DEPT AND EMERGENCY MANAGEMENT |
| Jun 30, 6:38 PM CDT | HAIL 0.75 | 2 E Ridgeland, MS | DIME SIZED HAIL WAS REPORTED ON RICE ROAD NEAR THE ROSS BARNETT RESERVOIR AND ALSO ON THE NATCHEZ TRACE PARKWAY IN THAT SAME AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2030 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 302333 SVRJAN MSC089-010015- /O.NEW.KJAN.SV.W.0302.070630T2333Z-070701T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 633 PM CDT SAT JUN 30 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MADISON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF MADISON... * UNTIL 715 PM CDT * AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MADISON AND RIDGELAND...AND MOVING NORTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GLUCKSTADT BY 715 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3241 9015 3241 9008 3251 9006 3252 9016 $$ EEC
1 follow-up statement
000 WWUS54 KJAN 302351 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 652 PM CDT SAT JUN 30 2007 MSC089-010002- /O.CAN.KJAN.SV.W.0302.000000T0000Z-070701T0015Z/ MADISON MS- 652 PM CDT SAT JUN 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LIMITS. LAT...LON 3241 9015 3241 9008 3251 9006 3252 9016 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:50 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 30, 3:50 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT SAT JUN 30 2007 .DISCUSSION...SHORT TERM(TONIGHT THROUGH SUNDAY NIGHT) WE HAD A COUPLE OF ISOLATED SEVERE STORMS EARLY THIS AFTERNOON OVER NERN COUNTIES AS JUICY AIRMASS HELPED SUPPORT DECENT UPDRAFTS FOR ABOUT A 1 TO 2 HOUR TIME FRAME. CURRENTLY HAVE A LOW/MID LEVEL ANTICYCLONE SPINNING WWD THROUGH CENTRAL MS KEEPING LOW LEVEL MOISTURE CONVERGENCE AT A MINIMUM. HOWEVER...SATELLITE IMAGERY ALSO SHOWING A DEEP PLUME OF TROPICAL MOISTURE SURGING TOWARD THE REGION FROM THE MIDDLE GULF BEING ASSISTED BY A 300MB VORT THAT MOVES INTO SRN MS EARLY THIS EVENING. THIS SHOULD ENHANCE ANY CONVECTION ACROSS THE S INTO CENTRAL MS AND AS A RESULT...WILL KEEP SCATTERED POPS TONIGHT. WE ALSO HAVE A WEAK UPPER LEVEL SHEAR AXIS ACROSS NERN MS FROM SE TO NW WHERE MIDDAY CONVECTION HAS LEFT A WELL-DEFINED OUTFLOW BOUNDARY FROM AROUND GRENADA TO PHILADELPHIA AND DEKALB. EXPECT SOME REDEVELOPMENT IN THOSE PORTIONS SHORTLY...AND THEN POSSIBLY INTO THE DELTA REGION AS THE SURFACE FRONTAL ZONE OVER AR/TN SAGS CLOSER TO THE AREA. WILL DECREASE POPS AFTER MIDNIGHT HOWEVER THE RISK FOR TROPICAL TYPE SHRA SHOULD REMAIN FOR THE NEXT TWO NIGHTS. ON SUNDAY...MUCH OF THE SAME SETUP SYNOPTIC SETUP WITH DEEPER TROPICAL MOISTURE PUSHING PWATS TO THE 2.1 INCH RANGE. EXPECT MORE WIDESPREAD COVERAGE IN MUCH NEEDED RAINFALL AND QPFS GETTING A LITTLE MORE IMPRESSIVE AT A FEW LOCATIONS. AREAL AVERAGES MAY FINALLY REACH BACK TO THE ONE HALF TO ONE INCH RANGE WITH LOCALIZED TOTALS OF 2 INCHES BY LATE SUNDAY NIGHT. A GOOD SOAKING IS NOT OUT OF THE QUESTION FOR SUNDAY NIGHT NEAR THE FRONTAL ZONE AS IT SINKS INTO CENTRAL PORTIONS OF THE CWFA. OVERALL...TEMPERATURE GUIDANCE GENERALLY ACCEPTED WITH SLIGHT UPWARD ADJUSTMENTS IN MAV MAXES./40/ LONG TERM...(MONDAY THROUGH NEXT SATURDAY) MODELS STILL IN GOOD AGREEMENT WITH STALLED FRONT ACROSS THE SOUTHERN CWFA ON MONDAY AND TUESDAY. THIS WILL KEEP THE CHANCES FOR RAIN ON THE GOOD SIDE. I DID NOT MAKE ANY CHANGES TO THE PREVIOUS FORECAST...EXCEPT TO SLIGHTLY RAISE MAX TEMPS ON MONDAY AND TUESDAY...AS THE 12Z GUIDANCE CAME IN A GOOD DEAL WARMER THAN THE PREVIOUS RUN. THE PREVIOUS LONG TERM DISCUSSION IS ATTACHED. /27/ PREVIOUS LONG TERM DISCUSSION...NUMEROUS UPPER LEVEL DISTURBANCES LOOK TO MOVE THROUGH THE AREA DURING THE WEEK AS THE LONGWAVE TROUGH...CURRENTLY OVER THE NERN CONUS AND WRN ATLANTIC...SHIFTS WEST AND DIGS AS THE ENTIRE UPPER PATTERN STARTS TO RETROGRADE. IF THIS SCENARIO DOES OCCUR WITH THE FRONT BASICALLY STALLING OUT OVER THE SRN HALF OF THE CWA AND DISTURBANCES MOVING THROUGH...RAIN CHANCES WILL BE FAIRLY GOOD THROUGH THE FIRST HALF OF NEXT WEEK. TUE...THE BIGGEST FORECAST CONCERN WILL BE RAIN CHANCES. THE FRONT WILL CONTINUE TO SLOWLY SINK SOUTH AND LOOKS TO STALL SOUTH OF I-20 SOMETIME TUE. ALOFT...THE FLOW WILL BE WEAK BUT BECOMING MORE NWLY AND HELP TO SEND WEAK DISTURBANCES INTO THE AREA OVER THE NEXT FEW DAYS. MOISTURE WILL NOT BE OF SHORT SUPPLY AS PWATS WILL BE NEAR OR ABV 2 AND H85 THETA E VALUES GREATER THAN 335K. WITH MOISTURE LIKE THIS VERY SUBTLE THINGS WILL BE ABLE TO KICK CONVECTION OFF. THIS SHOULD HELP TO DEVELOP WIDESPREAD SHRA AND TSRA DURING THE HEATING OF THE DAY BUT ALLOW ACTIVITY TO CONTINUE THROUGH MUCH OF THE NIGHT. CONVECTION WILL BE CONCENTRATED CLOSER TO THE FRONT AND SHOULD BRING QUITE A BIT OF RAIN TO CNTRL AND SRN MS AND NE LA. ALSO THE HIGH MOISTURE CONTENT WILL ALLOW FOR TSRA TO BE VERY EFFICIENT AND DROP TORRENTIAL RAIN. OVER THE 2 1/2 DAY TIME FRAME SOME AREAS COULD SEE 2 OR MORE INCHES OF VERY BENEFICIAL RAIN. WED AND INTO THE LATTER PART OF THE WEEK...SLIGHTLY DRIER AIR WILL TRY TO WORK IN FROM THE NE AND MAY ALLOW SHRA AND TSRA TO BE CONTAINED TO THE CNTRL AND SRN ZONES AROUND THE OLD BNDRY WED AND THU. WITH NW FLOW SECURELY IN PLACE ANOTHER FRONT WILL TRY TO MOVE INTO THE AREA FRI. THIS WILL BRING RAIN CHANCES BACK UP ACROSS THE NORTH. AT THIS TIME IT APPEARS WE COULD BE IN THIS NW FLOW PATTERN INTO NEXT WEEKEND WHICH WILL HELP PUSH THE FRONT THROUGH FRI NIGHT. THIS FRONT WILL FINALLY PUSH THE DEEP MOISTURE SOUTH AND COULD BRING SOME SLIGHTLY COOLER AIR. AS FOR GUI...THROUGH MOST OF THE FCST I HAVE STUCK WITH THE MAV AND MEX. NOTE THAT FOR MON...MANY OF THE ENSEMBLE MEAN VALUES HAVE COME IN CLOSE TO 50% AND LOCAL STUDIES HAVE SHOWN THAT WHEN THE MEAN VALUE IS THAT HIGH AND NOT ABV THE OPERATIONAL MOS VALUE...WE MEASURE 75% OF THE TIME. WITH THAT AND EVERYTHING MENTIONED IN THE PREVIOUS PARAGRAPHS...CONFIDENCE FOR RAIN IS INCREASING AND I HAVE RAISED MAV AND MEX POPS FOR THE MON AND TUE...DAY TIME PERIODS OVER A GOOD PORTION OF THE CWA. OUTSIDE OF THOSE 2 PERIODS I REALLY DIDNT MAKE ANY SERIOUS ADJUSTMENTS TO THE POPS GUI GAVE ME. AS FOR TEMPS...WITH WIDESPREAD CONVECTION EXPECTED MON AND TUE...HIGHS LOOK TO REMAIN IN THE UPPER 80S. AFTER TUE I HAVE STUCK WITH THE RATHER EFFECTIVE FORECAST OF RAISING HIGHS A DEGREE OR TWO ABV GUI. THIS IS MAINLY IN THE NORTH WHERE CONVECTION WILL LIKELY NOT BE SO WIDESPREAD. IN THE SOUTH I PRETTY MUCH STUCK WITH GUI VALUES FOR BOTH HIGHS AND LOWS. /CAB/ && .AVIATION...VFR CONDITIONS SHOULD PREVAIL WITH BROKEN-SCATTERED CU 45-5500 FEET THROUGH 01Z AND HIGHER LAYERS DURING THE LATE EVENING HOURS. IFR/MVFR CONDITIONS WILL BE SEEN IN POCKETS WITH SCATTERED TSRA MAINLY UNTIL 00Z ACROSS SRN PORTIONS SUCH AS KHBG. LATER TONIGHT...PATCHES OF MVFR LIGHT FOG CAN BE EXPECTED 09-13Z EARLY SUNDAY. BETTER CONVECTIVE COVERAGE IS EXPECTED AFTER 16Z SUNDAY WITH MORE CEILINGS IN THE 5-10K FOOT RANGE./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 92 71 90 / 37 53 51 55 MERIDIAN 71 93 70 90 / 37 53 50 55 VICKSBURG 73 91 71 90 / 39 55 48 58 HATTIESBURG 72 94 71 90 / 31 50 42 68 NATCHEZ 72 91 72 90 / 31 52 38 66 GREENVILLE 71 91 71 88 / 52 62 60 46 GREENWOOD 72 90 72 89 / 51 61 57 38 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 30, 3:12 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT SAT JUN 30 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 012015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 312 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE OUTLOOK AREA EARLY THIS EVENING...MAINLY EAST OF INTERSTATE 55. THE PRIMARY RISK FROM THESE STORMS WILL BE DOWNBURST WIND GUSTS OF 60 MPH AND NICKEL SIZE HAIL. THE STORMS SHOULD WEAKEN BY AROUND SUNSET. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE DURING SUNDAY AFTERNOON. FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WIND GUSTS OF 50 MPH MAY OCCUR WITH THE STRONGEST STORMS. IN ADDITION...THE SLOW MOVEMENT OF THE THUNDERSTORMS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE PONDING OF WATER ON ROADS. A STALLING SURFACE FRONT SHOULD DRIFT INTO THE HIGHWAY 82 CORRIDOR LATE TONIGHT AND SUNDAY MORNING. THIS BOUNDARY WILL HELP FOCUS THE STORMS DURING THE HOTTEST PART OF THE AFTERNOONS AND EARLY EVENING. ALL THE STORMS SHOULD WEAKEN BY 10 PM EACH DAY HOWEVER SHOWERS COULD LINGER THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY ISOLATED HEAVY RAINFALL AMOUNTS FROM THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE STALLED SURFACE FRONT SLOWLY DROPS SOUTHWARD INTO THE CENTRAL AND SOUTH PORTIONS OF THE AREA. FEWER STORMS ARE EXPECTED FOR THE MIDDLE OF NEXT WEEK UNTIL ANOTHER UPPER LEVEL DISTURBANCE DROPS IN FROM THE NORTHWEST ON FRIDAY. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AFTER SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED EARLY THIS EVENING FOR STORMS IN EAST MISSISSIPPI OTHERWISE IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Jun 30, 2:32 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 232 PM CDT SAT JUN 30 2007 MSZ031-302000- LOWNDES MS- 232 PM CDT SAT JUN 30 2007 ...THUNDERSTORMS HAVE WEAKENED OVER MOST OF THE COUNTY... EARLIER STRONG THUNDERSTORMS IN SOUTH AND WEST LOWNDES COUNTY HAVE WEAKENED AND CONTINUE MOVING EAST AT 15 MPH. BRIEF HEAVY RAINS AND A FEW LIGHTNING STRIKES ARE STILL POSSIBLE THROUGH 3 PM. RADAR INDICATED THAT SOME LOCATIONS MAY HAVE RECEIVED AROUND 1 INCH OF RAINFALL SINCE NOON. 40
Special weather statement, Jun 30, 4:19 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 419 PM CDT SAT JUN 30 2007 ARZ075-302150- CHICOT AR- 419 PM CDT SAT JUN 30 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 7 MILES SOUTHWEST OF EUDORA AT 419 PM CDT...MOVING NORTHEAST AT 5 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CHICOT COUNTY...INCLUDING THE CITY OF EUDORA...SHOULD MONITOR THIS STORM CLOSELY AND REMAIN CLOSE TO SAFE SHELTER. EEC
Special weather statement, Jun 30, 4:33 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT SAT JUN 30 2007 MSZ028-037-302215- MONTGOMERY MS-ATTALA MS- 433 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORM MOVING FROM ATTALA INTO MONTGOMERY COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS... SMALL HAIL...AND FREQUENT LIGHTNINING STRIKES...WAS LOCATED 8 MILES SOUTH OF POPLAR CREEK AT 433 PM CDT...MOVING NORTH AT 5 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN ATTALA AND MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY AND STAY CLOSE TO SAFE SHELTER. EEC
Special weather statement, Jun 30, 5:42 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 542 PM CDT SAT JUN 30 2007 MSZ050-302325- SCOTT MS- 542 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORM OVER SCOTT COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 4 MILES NORTHWEST OF FOREST AT 542 PM CDT. THE STORM WAS DRIFTING SLOWLY NORTHEAST. PEOPLE IN SCOTT COUNTY...INCLUDING THE CITIES OF FOREST AND HARPERVILLE...SHOULD MONITOR THIS STORM CLOSELY AND STAY CLOSE TO SAFE SHELTER. EEC
Special weather statement, Jun 30, 6:01 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 601 PM CDT SAT JUN 30 2007 MSZ045-051-302340- NEWTON MS-NESHOBA MS- 601 PM CDT SAT JUN 30 2007 ...STRONG THUNDERSTORM MOVING FROM NEWTON INTO NESHOBA COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED 4 MILES NORTHEAST OF PROSPECT AT 601 PM CDT...MOVING NORTH AT 5 MPH. THIS STORM SHOULD PASS JUST WEST OF NESHOBA. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. EEC
Special weather statement, Jun 30, 6:05 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 605 PM CDT SAT JUN 30 2007 MSZ037-044-302345- LEAKE MS-ATTALA MS- 605 PM CDT SAT JUN 30 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND SMALL HAIL WAS LOCATED NEAR THOMASTOWN AT 605 PM CDT...MOVING NORTHEAST AT 5 MPH. THIS STORM MAY MOVE INTO EXTREME SOUTHERN ATTALA COUNTY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| Jun 30, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 33 min |
| Jun 30, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 31 min |
| Jun 30, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 26 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.